Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Willian MIRANDA
|Number||Authors, Title and Details|
Nicolas BARNAFI, Gabriel N. GATICA, Daniel E. HURTADO, Willian MIRANDA, Ricardo RUIZ-BAIER: Adaptive mesh refinement in deformable image registration: A posteriori error estimates for primal and mixed formulations. SIAM Journal on Imaging Sciences, vol. 14, 3, pp. 1238–1272, (2021).
Nicolas BARNAFI, Gabriel N. GATICA, Daniel E. HURTADO, Willian MIRANDA, Ricardo RUIZ-BAIER: New primal and dual-mixed finite element methods for stable image registration with singular regularization. Mathematical Models and Methods in Applied Sciences (M3AS), vol. 31, 5, pp. 979-1020, (2021).
Eligio COLMENARES, Gabriel N. GATICA, Willian MIRANDA: Analysis of an augmented fully-mixed finite element method for a bioconvective flows model. Journal of Computational and Applied Mathematics, vol. 393, Art. Num. 113504, (2021).